Journal of Clinical Ophthalmology and Research

BRIEF COMMUNICATION
Year
: 2013  |  Volume : 1  |  Issue : 2  |  Page : 96--97

Scleral abscess after intravitreal bevacizumab and triamcinolone injection


Preetam M Samant, Nisheeta S Agarwala, Kamal A Saraiya 
 Department of Ophthalmology, P.D. Hinduja Hospital, Mahim, Mumbai, Maharashtra, India

Correspondence Address:
Preetam M Samant
Ophthalmology OPD, 1st Floor, Hinduja Hospital, Veer Savarkar Marg, Mahim, Mumbai - 400 016, Maharashtra
India

We report a case of 61-year-old male who presented with scleral abscess, an unusual complication following intravitreal bevacizumab and triamcinolone injection. Patient was presented with redness, pain, foreign body sensation, and swelling in left eye 1 week post-intravitreal injection for second opinion. We treated him with topical and oral antibiotics. In our case, the small, localized abscess was confined to the site of the intravitreal injection, required no surgical intervention, and resolved on oral and topical antibiotics. To the best of our knowledge, scleral abscess has not been reported in literature as complication post-intravitreal injection, hence we report this case.


How to cite this article:
Samant PM, Agarwala NS, Saraiya KA. Scleral abscess after intravitreal bevacizumab and triamcinolone injection.J Clin Ophthalmol Res 2013;1:96-97


How to cite this URL:
Samant PM, Agarwala NS, Saraiya KA. Scleral abscess after intravitreal bevacizumab and triamcinolone injection. J Clin Ophthalmol Res [serial online] 2013 [cited 2022 May 16 ];1:96-97
Available from: https://www.jcor.in/article.asp?issn=2320-3897;year=2013;volume=1;issue=2;spage=96;epage=97;aulast=Samant;type=0